# SDR MWEA020285

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 9958212269
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING WELL AFT WALL IS CHAFED MIDWAY UP AND MIDWAY ACROSS WALL.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
